Rash on chin and face red: Can anyone help or... - Thyroid UK

Thyroid UK
109,128 members126,759 posts

Rash on chin and face red

Prater
Prater

Can anyone help or advice please I have underactive thyroid which is well controlled. But recently I have came out with a rash on chin and face is red and I had an itchy neck with two dark lines on the crease of my neck. So I went to the doctors and they gave me a steroid cream which has stopped the itching but the two dark lines are still there. I checked my medication and notice the brand change. So I have gone back to my pharmacist and he has changed them back to my original brand.

6 Replies
oldestnewest
SeasideSusie
SeasideSusieAdministrator

What was your original brand?

What brand was it changed to?

Did the rash start when you changed brand?

Has there been an improvement since changing back to your original brand?

And just in case it's not connected to your Levo, have you changed your soap, shower gel, bath foam, moisturiser, make up, or anything else applied topically to your skin, or your washing powder, fabric softener?

Prater
Prater
in reply to SeasideSusie

The original brand was Wockhardt uk Ltd.

The brand it was changed to was Teva. I have not changed any products. It all appeared soon as I started to take the new brand tablet as far as I remember. Is there any chance I can send you a photo.

SeasideSusie
SeasideSusieAdministrator
in reply to Prater

Teva has caused serious side effects for many members. It's possible that your rash has been caused by the Teva, now that your brand has been changed back you may find it will eventually settle down.

HiddenThis reply has been deleted
Prater
Prater
in reply to Hidden

Hi, I have noticed that the rash on my throat is more visible in the evening I have no burning or inching pain. But two dark lines appear.

You may also like...